| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Conclusion: the device investigation revealed mechanical damage to the stimulator electronics that is typical for severe external impact to the housing.The problems described in the recipient report and the reported accident appears to match the damage found.This is a final report.
Event or Problem Description
As per the user's parent the user had a head impact on (b)(6) 2024.Afterwards, an obvious decline in hearing performance was observed.The user has been re-implanted on (b)(6) 2024.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The parent of the user reported a head impact on (b)(6) 2024.Afterwards, an obvious decline in hearing performance was observed.The user has been re-implanted.